Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1019–1031 (Mi zvmmf3972)  

This article is cited in 3 scientific papers (total in 3 papers)

Solution of a boundary value problem for an elliptic equation with small parameter multiplying the highest derivatives

G. I. Shishkin

Sverdlovsk

Full text: PDF file (1430 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 38–46

Bibliographic databases:

UDC: 519.632
MSC: Primary 65N12; Secondary 65N06, 35J70, 35B25
Received: 12.12.1984
Revised: 03.10.1985

Citation: G. I. Shishkin, “Solution of a boundary value problem for an elliptic equation with small parameter multiplying the highest derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1019–1031; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 38–46

Citation in format AMSBIB
\Bibitem{Shi86}
\by G.~I.~Shishkin
\paper Solution of a boundary value problem for an elliptic equation with small parameter multiplying the highest derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1019--1031
\mathnet{http://mi.mathnet.ru/zvmmf3972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851752}
\zmath{https://zbmath.org/?q=an:0622.65078}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 38--46
\crossref{https://doi.org/10.1016/0041-5553(86)90073-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3972
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “A grid approximation of singularly perturbed parabolic equations degenerate on the boundary”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 53–63  mathnet  mathscinet  zmath  isi
    2. Teofanov L., Roos H.-G., “An Elliptic Singularly Perturbed Problem with Two Parameters II: Robust Finite Element Solution”, J. Comput. Appl. Math., 212:2 (2008), 374–389  crossref  mathscinet  zmath  isi  elib
    3. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, Int J Numer Anal Model, 7:3 (2010), 393–415  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021